Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 626327, 10 pages
http://dx.doi.org/10.1155/2014/626327
Research Article

Multilinear Singular Integrals and Commutators on Herz Space with Variable Exponent

1Department of Mathematics, Zhejiang University, Hangzhou 310027, China
2Department of Mathematics, HITEC University, Taxila, Pakistan
3School of Science, Hangzhou Dianzi University, Hangzhou 310018, China

Received 7 October 2013; Accepted 23 December 2013; Published 12 February 2014

Academic Editors: V. Maiorov and Q. Xu

Copyright © 2014 Amjad Hussain and Guilian Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Coifman and Y. Meyer, “On commutators of singular integrals and bilinear singular integrals,” Transactions of the American Mathematical Society, vol. 212, pp. 315–331, 1975. View at Google Scholar
  2. M. Christ and J. Journé, “Polynomial growth estimates for multilinear singular integral operators,” Acta Mathematica, vol. 159, no. 1, pp. 51–80, 1987. View at Publisher · View at Google Scholar · View at Scopus
  3. C. Kenig and E. Stein, “Multilinear estimates and fractional integration,” Mathematical Research Letters, vol. 6, no. 1, pp. 1–15, 1999. View at Google Scholar · View at Scopus
  4. L. Grafakos and R. H. Torres, “Multilinear Calderón-Zygmund theory,” Advances in Mathematics, vol. 165, no. 1, pp. 124–164, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. X. Tao and H. Zhang, “On the boundedness of multilinear operators on weighted herz-Morrey spaces,” Taiwanese Journal of Mathematics, vol. 15, no. 4, pp. 1527–1543, 2011. View at Google Scholar · View at Scopus
  6. Q. Wu, “Weighted estimates for multilinear Calderon-Zygmund operators,” Advances in Mathematics, vol. 33, pp. 333–342, 2004. View at Google Scholar
  7. J. Zhou, Y. Cao, and L. Li, “Estimates of commutators for multilinear operators on Herz-type spaces,” Applied Mathematics, vol. 25, no. 2, pp. 177–184, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. L. Diening, P. Harjulehto, P. Hästö, and M. Ružička, Lebesgue and Sobolev Spaces with Variable Exponents, vol. 2017 of Lecture Notes in Mathematics, Springer, Heidelberg, Germany, 2011.
  9. S. Samko, “On a progress in the theory of Lebesgue spaces with variable exponent: maximal and singular operators,” Integral Transforms and Special Functions, vol. 16, no. 5-6, pp. 461–482, 2005. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Huang and J. Xu, “Multilinear singular integrals and commutators in variable exponent Lebesgue spaces,” Applied Mathematics, vol. 25, no. 1, pp. 69–77, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. M. Izuki, “Herz and amalgam spaces with variable exponent, the Haar wavelets and greediness of the wavelet system,” East Journal on Approximations, vol. 15, pp. 87–109, 2009. View at Google Scholar
  12. M. Izuki, “Boundedness of sublinear operators on Herz spaces with variable exponent and application to wavelet characterization,” Analysis Mathematica, vol. 36, no. 1, pp. 33–50, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Almeida and D. Drihem, “Maximal, potential and singular type operators on Herz spaces with variable exponents,” Journal of Mathematical Analysis and Applications, vol. 394, no. 2, pp. 781–795, 2012. View at Google Scholar
  14. S. Samko, “Variable exponent Herz spaces,” Mediterranean Journal of Mathematics, vol. 10, no. 4, pp. 2007–2025, 2013. View at Publisher · View at Google Scholar
  15. D. Cruz-Uribe, A. Fiorenza, and C. J. Neugebauer, “The maximal function on variable Lp spaces,” Annales Academiae Scientiarum Fennicae Mathematica, vol. 28, no. 1, pp. 223–238, 2003. View at Google Scholar · View at Scopus
  16. A. Nekvinda, “Hardy-littlewood maxell operator on Lpxn,” Mathematical Inequalities and Applications, vol. 7, no. 2, pp. 255–265, 2004. View at Google Scholar · View at Scopus
  17. D. Cruz-Uribe, A. Fiorenza, J. M. Martell, and C. Pérez, “The boundedness of classical operators on variable Lp spaces,” Annales Academiae Scientiarum Fennicae Mathematica, vol. 31, no. 1, pp. 239–264, 2006. View at Google Scholar · View at Scopus
  18. O. Kovóčik and J. Rakosnk, “On spaces Lpx and Wk,px,” Czechoslovak Mathematical Journal, vol. 41, pp. 592–618, 1991. View at Google Scholar
  19. M. Izuki, “Boundedness of commutators on Herz spaces with variable exponent,” Rendiconti del Circolo Matematico di Palermo, vol. 59, no. 2, pp. 199–213, 2010. View at Publisher · View at Google Scholar · View at Scopus
  20. H. Wang and Z. Liu, “The Herz-type Hardy spaces with variable exponent and their Applications,” Taiwanese Journal of Mathematics, vol. 16, no. 4, pp. 1363–1389, 2012. View at Google Scholar